Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On invariant subspaces of normal operators

Author: John Wermer
Journal: Proc. Amer. Math. Soc. 3 (1952), 270-277
MSC: Primary 46.3X
MathSciNet review: 0048700
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Wolff, C. R. Acad. Sci. Paris vol. 173, pp. 1327-1328.
  • [2] T. Hall, Thesis, Uppsala, 1950. MR 0035862 (12:23e)
  • [3] M. Lavrentieff, Sur les fonctions d'une variable complexe représentable par des séries de polynoms, Actualités Scientifiques et Industrielles, no. 441, 1936.
  • [4] F. and M. Riesz, Über Randwerte einer analytischen Funktion, 4$ ^e$ Congrès des Math. Scand., 1916, pp. 27-44.
  • [5] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 20, p. 36. MR 0218588 (36:1672b)
  • [6] E. C. Titchmarsh, The theory of functions, pp. 295-296.
  • [7] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. vol. 81. MR 0027954 (10:381e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society